advertisement
Question
Posted by: lee | 2005/01/13

Please help - am worried sick

i am on the pill. but this time round, I only got my period on the wednesday (red pills start on Friday) and it only lasted for one day. I'm so worried. Could it be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Periods are often much lighter on the Pill. As long as they start in the red pill section, that is fine.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Golly | 2005/01/13

Lee,
A late and shortened period may indicate that you are aneamic. In other words, your body could not produce enough blood for a proper uterus lining and it took some time to discard and did not result in a lot of bleeding.

You can have your blood iron tested at a blood bank (especially if you are a blood donor). Otherwise, say you would like to donate blood, but are worried about your iron levels. They do a prick and test it there - results within a minute.

It is highly unlikely that you are pregnant as you are on the pill and had your period (although shorter). Take some vitamin and iron supplements. It takes up to 6 weeks to work and to build up your iron levels. Also drink plenty of fluids (especially water) as it helps your marrow to replenish your blood supply. If the same happens next month, you can see your gynae about it.

Reply to Golly

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement